# SDR DALA2016100207019

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,146 hours, 36,827 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM IS CORRODED AT F.S 970 BELOW RT FWD EMERGENCY EXIT HATCH LOWER CUTOUT.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. R & R CREASE BEAM WEB IAW DWG AND SRM. (2706309)
